# SDR QXEA2008121601246

- Difficulty date: December 14, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 19,172 hours, 19,544 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 502213
- Condition: Failed
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO PRESSURIZE.  SAME RESULT IN MANUAL MODE; SAME RESULT W/ALL ITEMS IN EIA CHECKLIST; F/A REPORTS LOUD AIR NOISE FROM AFT PAX DOOR; NO "FAULT" ON PRESS CONTROLLER.  REMOVED AND REPLACED AFT CARGO DOOR SEAL IAW AMM TASK 52-31-26-000-801 AND TASK 52-31-26-400-801.  FUNCTIONAL CHECK GOOD.  PRESSURIZATION TEST PER AMM TASK 21-00-00-863-801.  PRESSURIZATION CHECKED GOOD.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
